# SDR 98ZZZX2037

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2317G
- Make and model: Cessna T210L
- Aircraft serial: 21061485
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 125260429
- Condition: Mismanufactured
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS NEW COWL WAS PURCHASED FROM CESSNA AND IT HAS TWO PROBLEMS.  1.  THE TOP LEADING EDGE IS TOO THICK IN PLACES (FILLER OR ADHESIVE) AND WILL NOT CONTOUR WITH EXISTING NOSE COWL.  2.  ON THE AFT EDGE, THERE IS NOT ENOUGH MATERIAL,  AN APPROXIMATE .25 INCH GAP.
